# SDR UALA2010081803022

- Difficulty date: August 17, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767223
- Aircraft serial: 25285
- Aircraft time: 76,195 hours, 12,330 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OVERWING EMERGENCY CTR LIGHT IS INOPERATIVE.   RELAMPED LT OVERWING EMERGENCY LIGHT IAW MM.  LT WING OVERWING EMERGENCY LIGHT NOW OPS NORMAL IAW MM.
